Publication
Title
Characterization of heavy metal resistance of metal-reducing Shewanella isolates from marine sediments
Author
Abstract
Language
English
Source (journal)
Geomicrobiology journal. - New York, N.Y.
Publication
New York, N.Y. : 2008
ISSN
0149-0451
Volume/pages
25:6(2008), p. 304-314
ISI
000258245400005
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 08.10.2018
Last edited 09.10.2018